# SDR DXTA201708210001

- Difficulty date: August 18, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 13,603 hours, 8,305 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005761
- Part serial: P285
- Condition: Odor
- Part time: 6,020 hours, 3,681 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMOKE AND SOCK ODOR DURING DESCENT.  REMOVED & REPLACED THE APU IAW AMM 49-00-00. OPS & LEAK CHECKED GOOD.  REMOVED & REPLACED BOTH WATER SEPARATOR SOCKS IAW AMM 21-00-00. LEAK CHECKED GOOD.
